# SDR QXEA2011052000345

- Difficulty date: May 3, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,205 hours, 19,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE-C4 CHECK. LT WING PANEL 524BT HAS MINOR FRETTING CORROSION.  BLENDED PANEL IAW REO 8/4-57-445. REMAINING THICKNESS.087" NO CRACKS FOUND. RESTORED SURFACE PROTECTION.
